# SDR C2XA10IA218

- Difficulty date: August 3, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 24,661 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580507
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2044, DURING PREFLIGHT INSPECTION THE CREW REPORTED THE EMERGENCY LIGHT STRIP AT ROW 12A WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
